# SDR SWAA2021111127023

- Difficulty date: October 5, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-27L WL150. MARKED ; / [01] EVALUATED DAMAGE AREA ON STRINGER 27L FCB BS 540 WL 153 AND FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS OF SRM 53-00-03-1A-1; PART REPAIRABLE IAW SRM 53-00-03-2R-1-A01573 (REPAIR 1) FIGURE 205; CRACK L=2.5'' TOOL USED CALIPER ID:ATS2318 S/N:B19006095; [10] INSTALLED REPAIR PARTS; REPLACEMENT STRINGER SECTION AND HAT SECTION SPLICE AT FCB BS 500D+10 TO BS 540 S-27L WL150 IAW SRM 53-00-03-2R-1 REPAIR 1; VERIFY STEP 1 AND STEP 2 FOR STRINGER CLIP AND SHEAR TIE INSTALLATION; [11] APPLIED FILLET SEAL AND CIC PROTECTION AROUND REPAIR AREA S-27L AT BS500D TO BS 540 FCB IAW SRM 53-00-03-2R-1; [12] VERIFIED CORRECTIVE ACTION 10  VERIFIED STEPS 1 AND 2 (STR CLIP AND SHEAR TIE INSTALL); [13] VERIFIED CORRECTIVE ACTION 11.; [14] UPDATED MEASUREMENTS; [15] ALL WORK STEPS COMPLETE; [16] VERIFIED ALL WORK COMPLETE AND ALL STEPS COMPLETE
